MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 586024022
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A jade balloon ruptured in-vivo after treatment of a 80% stenosed, severely calcified, 6mm mid superficial femoral artery.A piece of the balloon was left in the patient.A snare was used to retrieve the fractured component.The patient was in stable condition.
 
Additional Manufacturer Narrative
Csi id: (b)(4).
 
Additional Manufacturer Narrative
Manufacturer regulatory report number: 3003775186-2024-00282.Updated fields: b4, f6, f7, f8, f11.Csi id: (b)(4).
 
Event or Problem Description

Brand Name
JADE PTA
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road, futian free
shenzhen, 51803 8
CH  518038
MDR Report Key20077023
Report Number3004742232-2024-00324
Device Sequence Number6574100
Product Code LIT
UDI-Device Identifier06934955901386
UDI-Public(01)06934955901386(11)231104(17)251104(10)5858072310
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
Report Date (Section F) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model Number586024022
Device Catalogue Number7-10075-69
Device Lot Number5858072310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2024
Event Location Hospital
Date Report to Manufacturer08/27/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date08/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/30/2024